# SDR 2A6R202101045882

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N573AM
- Make and model: Snias AS350B2
- Aircraft serial: 4487
- Aircraft time: 4,053 hours, 14,295 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Plate
- Part number: 350A230020AS51
- Condition: Corroded
- Location: Tail Boom Rear
- Part time: 4,053 hours, 14,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 YEAR INSPECTION FOUND LT HORIZONTAL STABILIZER FLANGE DOUBLER P/N 350A23002AS51 CORRODED BEYOND LIMITS.  REPLACING DOUBLER.
